Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5048 Publications


1985 | Journal Article | IST-REx-ID: 4116
Finding Transversals for Sets of Simple Geometric-Figures
H. Edelsbrunner, Theoretical Computer Science 35 (1985) 55–69.
View | DOI
 

1985 | Book Review | IST-REx-ID: 4325
Haldane's Rule OK
S. Jones, N.H. Barton, Nature 314 (1985) 668–668.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4326
Analysis of hybrid zones
N.H. Barton, G. Hewitt, Annual Review of Ecology and Systematics 16 (1985) 113–148.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4112
Batched dynamic solutions to decomposable searching problems
H. Edelsbrunner, M. Overmars, Journal of Algorithms 6 (1985) 515–542.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4113
On the number of line separations of a finite set in the plane
H. Edelsbrunner, E. Welzl, Journal of Combinatorial Theory Series A 38 (1985) 15–29.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed